MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER

RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER
Model Number 393-090
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer reference: (b)(4).According to the complaint the customer reported, on (b)(6) 2025, a bedside blood gas test was conducted for a patient on an abl90 flex analyzer (serial no; (b)(6)), reporting a potassium (k) level of 7.2 mmol/l, which was abnormal.Venous blood was immediately collected from the patient and sent to the hospital laboratory for re-examination, which showed a k level of 4.0 mmol/l, within the normal range.There was a significant discrepancy between the bedside blood gas test and the venous test results.
 
Additional Manufacturer Narrative
The radiometer investigation has not been able to determine the root cause due to lack of data, parts and details.Hence, root cause remains unknown.
 
Event or Problem Description
Radiometer reference: (b)(4).According to the complaint the customer reported, on (b)(6) 2025, a bedside blood gas test was conducted for a patient on an abl90 flex analyzer (serial no; (b)(6), reporting a potassium (k) level of 7.2 mmol/l, which was abnormal.Venous blood was immediately collected from the patient and sent to the hospital laboratory for re-examination, which showed a k level of 4.0 mmol/l, within the normal range.There was a significant discrepancy between the bedside blood gas test and the venous test results.Information received 19aug2025: according to the complaint, the engineer inspected the analyzer and found no issues.External quality controls were performed, and comparative verification was conducted with the laboratory's other equipment, with no abnormalities detected in the abl90.Therefore, the engineer speculated that the issue might have been caused by pre-analytical errors such as hemolysis.Training has been arranged for the customer.The customer did not provide a servicedump.During the inquiry, it was discovered that the customer had reported an incorrect analyzer serial number in the ae report.The actual analyzer involved in the incident was (b)(6).

Brand Name
ABL90 FLEX ANALYZER
Common Device Name
ABL90 FLEX ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
ditte krøyer
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key22685783
Report Number3002807968-2025-00104
Device Sequence Number8892386
Product Code CHL
UDI-Device Identifier05700693930909
UDI-Public(01)05700693930909(10)R1152N003
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-090
Device Catalogue Number393-090
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown